MathSciNet Relay Station
MathSciNet bibliographic data
MR15536 (7,434g) 42.4X
Zygmund, A. On the theorem of Fejér-Riesz. Bull. Amer. Math. Soc. 52, (1946). 310–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement